# SDR DALA2024031803404

- Difficulty date: March 16, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N822DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31933
- Aircraft time: 30,257 hours, 11,649 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0248276) RT MLG "H" BLOCK ATTACH FITTING HAS CORROSION ON THE O/B SIDE OF THE LOWER HOLE NEAR THE BUSHING. REPAIR COMPLETED PER B737-900 SRM 57-20-90.
